# SDR SWAA2023041716214

- Difficulty date: March 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 58,906 hours, 34,822 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 947.5 AT LBL 8.1 AFT CARGO COMPARTMENT 2023-185388<[01] REPLACED FRAME LOCATED ON BS947.5 BTW STR23L TO STR23R AT AFT CARGO COMPARTMENT I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 147A1047 SHEET 107 REV. - AND DWG 147A0040 SHEET 42 REV. A AND DWG 147A0002 SHEET 104 REV. - AND SHEET 115 REV. - AND DWG 147A7410 SHEET 1 REV. E.  CRACK LENGTH: 0.385? TOOL USED CALIPER P/N: 8647A42 S/N: B22058409 DUE DATE: 27/AUG/23  SEE INDIVIDUAL SIGN-OFF BELOW;[02] TASK CARD COMPLETE AND CERTIFIED AS RII.   SEE INDIVIDUAL SIGNOFFS BELOW.
